# SDR AALA20110721TUL03

- Difficulty date: July 21, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 61,839 hours, 21,249 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR CUTOUT FORWARD FUSELAGE FRAME CRACKED AT STATION 329 BETWEEN STRINGER 11 AND 12 RIGHT.  INSTALLED DOUBLER PER EA B757 53-017917 AND SRM 51-70-11-0G.
